# SDR UPS98826986

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 97585074
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FRAME TO INTERCOSTAL GUSSET AT STA 1100 AT LONG 35L HAS MODERATE CORROSION.  REMOVED GUSSET, FABRICATED AND INSTALLED PER DWG 9758507 AND SRM 51-1-20D.
